# SDR SWI2025F01199

- Difficulty date: April 23, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670124594
- Condition: Worn
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT ROLLER AT SLAT 3-2 POSITION FWD INBD IS WORN  (C-CHECK RO 09/07/2025)REMOVED AND INSTALLED SERVICEABLE RH WING SLAT TRACK 3-2 FWD I/B SIDE ROLLER REF CRJ700 AMM 27-81-44-400-803-A01.  OPS TEST GOOD AT THIS TIME PER CRJ700 AMM 27-50-00-710-801-A02.
